# SDR QMLA2014060814067

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N105HN
- Make and model: Aerosp AS355*
- Aircraft serial: 2817
- Aircraft time: 10,641 hours, 39,687 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 6,591 hours, 3,645 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Belt
- Part number: 0600181
- Condition: Torn
- Location: Ac Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF DURING CLIMB THE CREW DETECTED THE SMELL OF BURNING RUBBER IN THE CABIN & HEARD A SQUEALING SOUND.  SECURED THE AIR CONDITIONING SYS & OPENED THE CABIN VENT.  THE ACFT WAS RETURNED TO THE HELIPAD & SHUT DOWN NORMALLY.  UPON POST FLIGHT THE DRIVE BELT TO THE AIR CONDITIONING COMPRESSOR WAS FOUND TO BE BURNED THROUGH & BROKEN.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION FOR THE REPAIR OF THIS SYS.
